# SDR WX0A2015101972949

- Difficulty date: October 15, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49436
- Aircraft time: 57,346 hours, 43,273 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Dadc
- Part number: HG280D80
- Part serial: 189
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, BOTH CADC 1 & 2 FAILED.  THERE WAS AT LEAST A 500' DISCREPANCY, BETWEEN CAPTAIN & FIRST OFFICERS ALTIMETERS WITH CAPTAINS SHOWING THE HIGHER ALTITUDE.  THE BACKUP ALTIMETER WAS ABOUT THE SAME AS CAPTAINS ALTIMETER.  LOST BOTH FLIGHT DIRECTORS, AUTO THROTTLES, AUTOPILOT & ALTITUDE PRESELECT.  THE ALTIMETERS MATCHED UP AFTER LEVEL OFF AT 28000'.  ALSO FIRST OFFICERS VSI WAS UNRELIABLE.  TROUBLE SHOT FOUND STATIC LINE TO NR 2 DADC UNSECURED.  R & R NR 2 DADC IAW AMM 34-16-01.  OPERATIONS CHECKED GOOD.  NR 1 & 2 DFGC RTS GO IAW AMM 22-01-05.  NO FURTHER ACTION REQUIRED.  NR 1 DADC OPERATIONS CHECKED GOOD IAW AMM 34-16-01.  NR 1 DADC WAS NOTED TO BE SELECTED TO BOTH SIDES ON NR 1 WHEN ACFT ARRIVED.
